# SDR UPS96820922

- Difficulty date: August 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1150-1230
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, 4 BANANA FITTINGS CRACKED AT C-BAG BIN DOOR JAMB FS 1150 TO 1230 LONGERONS 31R TO 33R.  REPLACED FITTINGS PER SRM 51-1-20D.
